Alert archive / Illinois / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 203, NWS Lincoln, IL

July 11, 20084 counties in Illinois

NWS Lincoln, IL issued this severe thunderstorm warning at Jul 11, 2008, 6:17 PM CDT for 4 counties in Illinois. It was in force for 58 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 11, 2008, 6:17 PM CDT (23:17 UTC)
Expired
Jul 11, 2008, 7:15 PM CDT
In force
58 min
Issued by
NWS Lincoln, IL
Area
Storm-based polygon

Counties Cass County, IL, Fulton County, IL, Mason County, IL, Schuyler County, IL

The radar

The Lincoln radar (KILX), 94 km from the middle of the area, began a volume at 23:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 11.3 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2008-07-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1749 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2008-07-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 52 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1749 J/kg
Mixed-layer CIN
-58 J/kg
Mixed-layer LCL
636 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
52 m²/s²
0-3 km storm-relative helicity
65 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KILX 112317
SVRILX
ILC017-057-125-169-120015-
/O.NEW.KILX.SV.W.0203.080711T2317Z-080712T0015Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
617 PM CDT FRI JUL 11 2008

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  FULTON COUNTY IN WEST CENTRAL ILLINOIS...
  NORTHERN CASS COUNTY IN WEST CENTRAL ILLINOIS...
  EASTERN SCHUYLER COUNTY IN WEST CENTRAL ILLINOIS...
  MASON COUNTY IN CENTRAL ILLINOIS...

* UNTIL 715 PM CDT.

* AT 617 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 6 MILES
  NORTHEAST OF RUSHVILLE...AND WAS MOVING NORTHEAST AT 33 MPH.

* LOCATIONS IMPACTED INCLUDE...
  ASTORIA...
  VERMONT...
  IPAVA...
  BATH...
  LEWISTOWN...
  HAVANA...
  CUBA...
  ST. DAVID...

OTHER LOCATIONS IN THIS WARNING INCLUDE...BROWNING...CANTON...
EASTON...FAIRVIEW...KILBOURNE AND LITTLETON.

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR
DAMAGING WINDS...LARGE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING.
PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG
BUILDING...BUT STAY AWAY FROM WINDOWS.

REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL EMERGENCY
MANAGER...OR THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE
NATIONAL WEATHER SERVICE.

LAT...LON 4022 9073 4029 9066 4029 9046 4048 9047
      4072 9023 4071 9018 4020 8972 4001 9049
TIME...MOT...LOC 2317Z 237DEG 29KT 4020 9046

$$

BARNES
3 follow-up statements
000 
WWUS53 KILX 112332
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
632 PM CDT FRI JUL 11 2008

ILC017-057-125-169-120015-
/O.CON.KILX.SV.W.0203.000000T0000Z-080712T0015Z/
CASS-FULTON-MASON-SCHUYLER-
632 PM CDT FRI JUL 11 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT
FOR MASON...EASTERN SCHUYLER...NORTHERN CASS AND FULTON COUNTIES...

AT 630 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 2
MILES NORTHEAST OF ASTORIA...OR ABOUT 14 MILES SOUTHWEST OF
LEWISTOWN...MOVING NORTHEAST AT 33 MPH.

PEOPLE NEAR THESE LOCATIONS ARE STILL THREATENED...
  IPAVA...
  BERNADOTTE...
  BATH...
  DUNCAN MILLS...
  MARIETTA...
  SMITHFIELD...
  KILBOURNE...
  LEWISTOWN...
  HAVANA...
  CHATAUQUA PARK...

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR
DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND
LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY
INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

LAT...LON 4022 9073 4029 9066 4029 9046 4048 9047
      4072 9023 4071 9018 4020 8972 4001 9049
TIME...MOT...LOC 2332Z 237DEG 29KT 4026 9032

$$

BARNES
000 
WWUS53 KILX 112356
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
656 PM CDT FRI JUL 11 2008

ILC017-169-120006-
/O.CAN.KILX.SV.W.0203.000000T0000Z-080712T0015Z/
CASS-SCHUYLER-
656 PM CDT FRI JUL 11 2008

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN SCHUYLER AND NORTHERN
CASS COUNTIES IS CANCELLED...

AT 653 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE THUNDERSTORM THAT HAD PROMPTED THE WARNING HAD MOVED OUT OF THE
AREA...THUS THE WARNING HAS BEEN CANCELLED.

LAT...LON 4020 8972 4011 9013 4039 9037 4048 9047
      4071 9024 4071 9018
TIME...MOT...LOC 2356Z 237DEG 29KT 4036 9010

$$

ILC057-125-120015-
/O.CON.KILX.SV.W.0203.000000T0000Z-080712T0015Z/
FULTON-MASON-
656 PM CDT FRI JUL 11 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT
FOR CENTRAL MASON AND FULTON COUNTIES...

AT 653 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED 3 MILES EAST OF DUNCAN MILLS...OR ABOUT 4 MILES SOUTH OF
LEWISTOWN...MOVING NORTHEAST AT 33 MPH.

PEOPLE NEAR THESE LOCATIONS ARE STILL THREATENED...
  LIVERPOOL...
  LITTLE AMERICA...
  BRYANT...
  FIATT...
  GOOFY RIDGE...
  DUNFERMLINE...
  ST. DAVID...
  TOPEKA...
  EASTON...
  CANTON...

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR
DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND
LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY
INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

LAT...LON 4020 8972 4011 9013 4039 9037 4048 9047
      4071 9024 4071 9018
TIME...MOT...LOC 2356Z 237DEG 29KT 4036 9010

$$

BARNES
000 
WWUS53 KILX 120014
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
714 PM CDT FRI JUL 11 2008

ILC057-125-120024-
/O.EXP.KILX.SV.W.0203.000000T0000Z-080712T0015Z/
FULTON-MASON-
714 PM CDT FRI JUL 11 2008

...THE SEVERE THUNDERSTORM WARNING FOR MASON AND FULTON COUNTIES 
EXPIRES AT 715 PM CDT...

AT 710 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE THUNDERSTORM THAT HAD PROMPTED THE WARNING HAD MOVED OUT OF THE
AREA...THUS THE WARNING HAS BEEN ALLOWED TO EXPIRE.

LAT...LON 4020 8972 4011 9013 4039 9037 4048 9047
      4071 9024 4071 9018
TIME...MOT...LOC 0014Z 237DEG 29KT 4044 8994

$$

BARNES

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 11, 2:55 PM CDT, 3 hours 22 minutes earlier.

Area forecast discussion, Jul 11, 2:55 PM CDT, 3 hours 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
255 PM CDT FRI JUL 11 2008

.DISCUSSION...
ISSUED 244 PM CDT FRI JUL 11 2008

A WEAK UPPER LEVEL DISTURBANCE WAS PUSHING ACRS WEST CNTRL IL
THIS AFTERNOON HELPING TO SPARK SCATTERED THUNDERSTORMS. TYPICAL
TROPICAL AIR MASS WITH DEW POINTS IN THE LOWER 70S AND A FREEZING
LEVEL OF AROUND 14000 FEET ON THE 12Z ILX SOUNDING ACCOMPANIED BY
RATHER LIGHT WINDS ALOFT. STORMS HAVE BEEN PRODUCING WIND GUSTS
TO 45 MPH...PEA SIZE HAIL AND TORRENTIAL RAINFALL. WAVE SHOULD
EXIT TO OUR EAST THIS EVENING WITH THE ISOLD CONVECTION TO OUR
WEST AND SOUTH HAVE MORE OF A DIURNAL COMPONENT TO IT SO WL
HANDLE WITH SCATTERED WORDING THIS EVENING AND CHANCE POPS
OVERNIGHT FOR ADDL DEVELOPMENT AS CONVECTION ALONG A STRONG COLD
FRONT TRANSLATES EWD TO THE MISSISSIPPI RIVER BY DAWN ON SAT.

SHORT TERM...TONIGHT THROUGH MONDAY
MAIN FORECAST CONCERN WILL BE WITH RAIN CHANCES TONIGHT AND SEVERE
THREAT ALONG COLD FRONT ON SATURDAY. AFTER THAT...A RATHER QUIET WX
PICTURE SHAPING UP THRU WED OF NEXT WEEK. NO REAL MODEL PREFERENCES
AS BOTH THE NAM-WRF AND GFS WERE HANDLING THE MOVEMENT OF THE UPPER
WAVE AND COLD FRONT SIMILARLY. SEVERAL WEAK UPPER LEVEL DISTURBANCES
WERE TRACKING FRM MO EWD INTO CNTRL IL. THE LEAD WAVE PRODUCED THE
SCATTERED STORMS ACRS THE FCST AREA THRU MID AFTERNOON. HOWEVER...
THE WATER VAPOR LOOP STILL SHOWING SOME ENERGY OVR WRN MO BUT VERY
LITTLE IN THE WAY OF CONVECTION ASSOCIATED WITH THAT FEATURE AS
A STRONG CAP EXISTED FURTHER WEST KEEPING CONVECTION MORE ISOLATED.
WITH THE INITIAL WAVE PUSHING TO OUR EAST THIS EVENING...THE
CONVECTION SHOULD BEGIN TO DECREASE IN COVERAGE TO THE WEST WITH
THE LOSS OF DAYTIME HEATING SO WL CARRY SCT/ISOLD WORDING THIS
EVENING AND THEN START TO SHAVE POPS ACRS OUR EAST AND SOUTHEAST
AS THE BETTER SUPPORT FOR CONVECTION WITH THE STRONG COLD FRONT
OVER THE PLAINS SHIFTS TO OUR FAR NW COUNTIES BY DAWN.

THE STRONG UPPER LEVEL WAVE WL DIG SOUTHEAST INTO THE UPPER LAKES
OVR THE NEXT 24 TO 36 HOURS AND DRAG A COLD FRONT ACROSS CENTRAL
ILLINOIS SATURDAY AFTN. IT APPEARS AREAS ALONG AND EAST OF
INTERSTATE 55 HAVE THE THREAT FOR SEEING SOME STRONG TO SEVERE
STORMS DURING THE AFTN AND EVENING HOURS. MODERATE INSTABILITY/CAPES
BUT RATHER WEAK SHEAR AND MORE UNIDIRECTIONAL WIND PROFILES
SUGGEST ANY STORMS THAT DO ORGANIZE WL BE MORE LINEAR WITH THE
MAIN THREAT BEING WITH STRONG WINDS. CONVECTION CHANCES WL START
TO LOWER FROM NW TO SEE EARLY SAT EVENING AND POPS WL BE LEFT IN
THE SLIGHT CHANCE RANGE EARLY SUN MORNING IN OUR EXTREME SE. HIGH
PRESSURE WILL THEN SETTLE INTO THE MIDWEST LATE SUNDAY AND BRING
SLIGHTLY COOLER AND DRIER WEATHER TO THE AREA THROUGH MONDAY.

LONG TERM...TUESDAY THROUGH FRIDAY
UPPER LEVEL WAVE FORECAST BY ALL MEDIUM RANGE MODELS TO BUILD NWD
WITH TIME EARLY NEXT WEEK WHICH SHOULD BRING A GRDL WARMING TREND
AND DRY CONDITIONS TO THE REGION. STILL SEEING SOME WEAK DISTURBANCES
ROTATE ALONG THE NRN PERIPHERY OF THE UPPER LEVEL HIGH AS IT BUILDS
NWD BUT FOR THE MOST PART...THESE DISTURBANCES ARE EXPECTED TO STAY
WEST OF THE MISSISSIPPI RIVER THRU WEDNESDAY. AFTER THAT...SHORTWAVE
ENERGY WL MOVE ACRS SW CANADA INTO NRN MONTANA BY DAY 7 (FRIDAY) AS
THE UPPER LEVEL RIDGE STARTS TO GET DEPRESSED SOUTH AND EAST AHEAD
OF THIS FEATURE. MODELS HAVE TRENDED A BIT SLOWER WITH THE FRONTAL
SYSTEM ASSOCIATED WITH THE MONTANA WAVE SO IT APPEARS OTHER THAN
A SLIGHT CHANCE INCORPORATED INTO THE GRIDS FOR FRIDAY...THE BEST
THREAT FOR ORGANIZED SHOWERS AND THUNDERSTORMS WITH THE COLD FRONT
WL NOT ARRIVE UNTIL NEXT WEEKEND.

SMITH
&&

.AVIATION...
ISSUED 1247 PM CDT FRI JUL 11 2008

WEAK UPPER DISTURBANCE WILL TRACK FROM MISSOURI INTO ILLINOIS
TONIGHT...TRIGGERING SCATTERED CONVECTION ACROSS THE TAF SITES.
LATEST RADAR IMAGERY SHOWS LINE OF STORMS APPROACHING THE ILLINOIS
RIVER THAT WILL LIKELY IMPACT BOTH KPIA AND KBMI OVER THE NEXT 2
TO 3 HOURS. HAVE INCLUDED TEMPO GROUP FOR TSRA AT BOTH SITES TO
COVER THIS. FURTHER SOUTH AND EAST...CONVECTION LOOKS TO REMAIN
MORE WIDELY SCATTERED IN NATURE...SO WILL HANDLE WITH A VCTS. AS
WAVE SLOWLY MAKES ITS WAY ACROSS THE AREA TONIGHT...SCATTERED
THUNDERSTORMS WILL LIKELY CONTINUE AT LEAST THROUGH THE EVENING
HOURS...BEFORE DIMINISHING FROM WEST TO EAST AFTER MIDNIGHT. GIVEN
UNCERTAINTY OF EXACT TIMING OF STORMS INTO ANY ONE PARTICULAR
TERMINAL...HAVE OPTED TO STICK WITH VCTS UNTIL RADAR/SURFACE OBS
MAKE THINGS MORE CLEAR. COLD FRONT WILL DROP SOUTHWARD LATER
TONIGHT...REACHING FAR EASTERN IOWA BY 12Z. AS BOUNDARY DROPS INTO
CENTRAL ILLINOIS...THUNDERSTORM CHANCES WILL BE ENHANCED BETWEEN
14Z AND 18Z. HAVE THEREFORE INCLUDED A PROB30 FOR TSRA AT ALL TAF
SITES DURING THAT TIME FRAME.

BARNES
&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Jul 11, 3:21 PM CDT, 2 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
321 PM CDT FRI JUL 11 2008

ILZ027>031-036>038-040>043-047>053-121100-
CASS-CHRISTIAN-DE WITT-FULTON-KNOX-LOGAN-MACON-MARSHALL-MASON-
MCLEAN-MENARD-MORGAN-PEORIA-SANGAMON-SCHUYLER-SCOTT-STARK-
TAZEWELL-WOODFORD-
321 PM CDT FRI JUL 11 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS WILL CONTINUE THIS EVENING...AS AN UPPER
LEVEL DISTURBANCE TRACKS ACROSS THE AREA. SEVERE WEATHER IS NOT
EXPECTED...HOWEVER SOME OF THE STRONGER STORMS WILL BE CAPABLE OF
PRODUCING GUSTY WINDS AND LOCALLY HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

A GREATER CHANCE FOR SEVERE WEATHER WILL EXIST ON SATURDAY...AS
A COLD FRONT DROPS INTO CENTRAL ILLINOIS. THE PRIMARY SEVERE
THREATS WILL BE DAMAGING WINDS AND LARGE HAIL...AS WELL AS
TORRENTIAL RAINFALL. THE SEVERE WEATHER RISK WILL SHIFT EAST OF
THE I-55 CORRIDOR BY LATE AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

ILZ044>046-054>057-061-121100-
CHAMPAIGN-COLES-DOUGLAS-EDGAR-MOULTRIE-PIATT-SHELBY-VERMILION-
321 PM CDT FRI JUL 11 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS AND EAST CENTRAL ILLINOIS.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS WILL CONTINUE THIS EVENING...AS AN UPPER
LEVEL DISTURBANCE TRACKS ACROSS THE AREA. SEVERE WEATHER IS NOT
EXPECTED...HOWEVER SOME OF THE STRONGER STORMS WILL BE CAPABLE OF
PRODUCING GUSTY WINDS AND LOCALLY HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

A GREATER CHANCE FOR SEVERE WEATHER WILL EXIST ON SATURDAY...AS
A COLD FRONT DROPS INTO CENTRAL ILLINOIS. THE PRIMARY SEVERE
THREATS WILL BE DAMAGING WINDS AND LARGE HAIL...AS WELL AS
TORRENTIAL RAINFALL. THE SEVERE WEATHER RISK WILL SHIFT EAST OF
THE AREA BY EVENING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

ILZ062-063-066>068-071>073-121100-
CLARK-CLAY-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-LAWRENCE-RICHLAND-
321 PM CDT FRI JUL 11 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...TONIGHT

WIDELY SCATTERED THUNDERSTORMS WILL DEVELOP THIS EVENING...AS AN
UPPER LEVEL DISTURBANCE TRACKS ACROSS THE AREA. SEVERE WEATHER IS
NOT EXPECTED...HOWEVER SOME OF THE STRONGER STORMS WILL BE CAPABLE
OF PRODUCING GUSTY WINDS AND LOCALLY HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

A GREATER CHANCE FOR SEVERE WEATHER WILL EXIST ON SATURDAY AFTERNOON
AND EVENING...AS A COLD FRONT DROPS INTO CENTRAL ILLINOIS. THE
PRIMARY SEVERE THREATS WILL BE DAMAGING WINDS AND LARGE HAIL...AS
WELL AS TORRENTIAL RAINFALL. THE SEVERE WEATHER RISK WILL SHIFT
EAST AND SOUTH OF THE AREA BY AROUND MIDNIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

BARNES

In the hours before

Local storm report, Jul 11, 3:50 PM CDT, 2 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
350 PM CDT FRI JUL 11 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0335 PM     HAIL             1 N CHATHAM             39.69N 89.70W
07/11/2008  E0.88 INCH       SANGAMON           IL   LAW ENFORCEMENT

&&

BOUSLEY
Local storm report, Jul 11, 3:52 PM CDT, 2 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
352 PM CDT FRI JUL 11 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0333 PM     HAIL             CHATHAM                 39.67N 89.70W
07/11/2008  E0.50 INCH       SANGAMON           IL   TRAINED SPOTTER

            TRAINED SPOTTER REPORTED DIME SIZE HAIL IN THE VILLAGE OF
            CHATHAM.

&&

BOUSLEY
Local storm report, Jul 11, 5:30 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
530 PM CDT FRI JUL 11 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     HEAVY RAIN       MOUNT PULASKI           40.01N 89.28W
07/11/2008  M2.31 INCH       LOGAN              IL   CO-OP OBSERVER

            3 HOUR RAINFALL TOTAL

&&

KELLY
Local storm report, Jul 11, 6:16 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
616 PM CDT FRI JUL 11 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0610 PM     TSTM WND DMG     RUSHVILLE               40.12N 90.57W
07/11/2008                   SCHUYLER           IL   EMERGENCY MNGR

            TREES AND POWER POLES DOWN

&&

KELLY

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 10, 7:04 PM CDTSevere Thunderstorm WarningILXMarshall56 min
Jul 11, 3:35 PM CDTSevere Thunderstorm WarningILXSangamon40 min
Jul 11, 3:38 PM CDTFlash Flood WarningILXLogan3 hr
Jul 11, 6:49 PM CDTAreal Flood AdvisoryILXSangamon6 hr

Nearby

Severe Thunderstorm Warnings in Illinois, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.